# SDR CALA2025032503154

- Difficulty date: March 23, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 82,519 hours, 30,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - FOUND SEAT 24 ABC LOWER SEAT EMERGENCY LIGHT INOP. SECURED CONNECTOR D12054 AT SEAT ROW 24 ABC. ALL EMER LIGHTS CHECK OK REF WDM 33-51-22
